# SDR DALA13049136309

- Difficulty date: September 29, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 99,497 hours, 12,193 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1600-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 36L, BS 1600-1640.  FOUND CORRODED.   STRINGER REPAIRED IAW SRM 53-00-03,  REPAIR 6.
